one week.. i got great results immediatly.. i felt so good the first and second day,on the third i began having horrible insomnia!!! i could not sleep untill yesterday night!!! i literally slept like 2 hours a night... now even though my anxiety and depression has decreased alot, the side effects are whats keeping me from feeling my best. head/body zaps, headaches, contant nausea & upset stomach, total lack of appetite, dry eyes, and INSOMNIA!! i have an appointment with my phyc. for this thursday!!! realy thinking about
getting off asap!!!!! i was on lexapro & buspar for 3 years with very very little side effects, even though it didnt help me as much as viibryd is , im realy thinking about
going back.. i REFUSE to try NY OTGER MEDS ALSO, I DO NOT LIKE THE EFFECTS IT PUTS ON YOUR BODY AS WEEL AS YOUR BRAIN.. im having a counselor come every saturday ( cog. behav. therapy) sooo hopefully it helps as well!!